BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 7, Issue Number: 3

Volume: 7, Issue: 3 (2 Articles)

Research Article
Title: On the existence and uniqueness of the steady-state solution in a tumor angiogenesis model
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: regular, Year: 2022, Volume: 7, Issue: 3, (SEP2022), pp:001-008
DOI: x
Viewed: (842) times
Abstract | Full Text| PDF

Research Article
Title: He s variational iteration method for solving linear and non-linear heat equations
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: regular, Year: 2022, Volume: 7, Issue: 3, (SEP2022), pp:009-014
DOI: x
Viewed: (687) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul